Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 35, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 13, 2009, 7:20 PM CDT for Garfield County, Noble County, Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 7:20 PM CDT (00:20 UTC)
- Expired
- May 13, 2009, 8:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 75 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:20 PM CDT | TSTM WND DMG | 2 S Billings, OK | TIME IS APPROXIMATE. REPORT OF TREES AND POWER LINES DOWNED TO THE SOUTH OF BILLINGS BY 2.25 MILES. NO OTHER INFORMATION AVAILABLE. |
| May 13, 7:20 PM CDT | TORNADO | 2 S Billings, OK | RADAR DATA AND DAMAGE REPORTS INDICATE THE TORNADO DEVELOPED ABOUT 2 MILES SOUTH OF BILLINGS AND MOVED EAST SOUTHEAST. TREES AND POWER LINES WERE DAMAGED. PRELIMINARY RATING IS EF1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3795 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 140020
TOROUN
OKC047-103-140100-
/O.NEW.KOUN.TO.W.0035.090514T0020Z-090514T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
NORTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BILLINGS...
MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES AND RED ROCK.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 192 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3647 9710 3628 9751 3655 9752 3660 9746
3660 9736
TIME...MOT...LOC 0020Z 333DEG 10KT 3652 9744
$$2 follow-up statements
000
WWUS54 KOUN 140027
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT WED MAY 13 2009
OKC047-103-140100-
/O.CON.KOUN.TO.W.0035.000000T0000Z-090514T0100Z/
GARFIELD OK-NOBLE OK-
727 PM CDT WED MAY 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN NOBLE AND NORTHEASTERN GARFIELD COUNTIES...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BILLINGS...
MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES AND RED ROCK.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 192 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3647 9710 3628 9751 3655 9752 3660 9746
3660 9736
TIME...MOT...LOC 0027Z 331DEG 10KT 3650 9742
$$000
WWUS54 KOUN 140053
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT WED MAY 13 2009
OKC047-103-140102-
/O.EXP.KOUN.TO.W.0035.000000T0000Z-090514T0100Z/
GARFIELD OK-NOBLE OK-
753 PM CDT WED MAY 13 2009
...THE TORNADO WARNING FOR NORTHWESTERN NOBLE AND NORTHEASTERN
GARFIELD COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM HAS WEAKENED.
LAT...LON 3647 9710 3628 9751 3655 9752 3660 9746
3660 9736
TIME...MOT...LOC 0052Z 331DEG 10KT 3644 9738
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 6:32 PM CDT, 48 minutes earlier.
Area forecast discussion, May 13, 6:32 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT WED MAY 13 2009
.AVIATION...
/0Z TAFS/... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION
TONIGHT. THUNDERSTORMS WILL DEVELOP NEAR THE FRONT BECOMING
WIDESPREAD AND MOVING ACROSS THE AREA. HOWEVER... KGAG/KWWR WILL
MOST LIKELY REMAIN DRY. THUNDERSTORMS WILL SHIFT SE OF MOST TAF
SITES THURSDAY MORNING.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 13 2009/
DISCUSSION...ANTICIPATING AN ACTIVE EVENING OF SEVERE WEATHER AND
HEAVY RAIN. FOR THE FIRST TIME IN MANY DAYS...THE ENTIRE REGION WAS
IN THE WARM SECTOR RELATIVE TO THE FRONTAL ZONE THAT HAS BEEN
OSCILLATING ACROSS THE REGION IN RECENT WEEKS. MOISTURE WAS
DEEP...WITH MIDDLE TO UPPER 60S DEWPOINTS COMMON. THE MAXIMUM IN MID
LEVEL TEMPERATURES AND CAP STRENGTH HAD MOVED OUT OVER THE
DRYLINE...MAKING THUNDERSTORMS DEVELOPMENT LESS LIKELY IN WESTERN
OKLAHOMA AND NORTH TEXAS COMPARED TO YESTERDAY. BASED ON SATELLITE
AND UPPER AIR ANALYSES...AND A CONSISTENT MODEL SIGNAL...WE DO
ANTICIPATE THE CAP WILL WEAKEN ALONG THE COLD FRONT. STORMS WILL
DEVELOP THIS EVENING FROM NORTH CENTRAL INTO AT LEAST CENTRAL
OKLAHOMA...WITH A LOWER CHANCE FARTHER SOUTHWEST.
THE NAM HAS BEEN REMARKABLY CONSISTENT IN ITS RUNS OVER THE PAST 48
HOURS OR MORE. IT PLACES A STRONG MAXIMUM IN PRECIPITATION OVER
CENTRAL OKLAHOMA AFTER DARK TONIGHT...PERHAPS SIGNALING WHERE
THUNDERSTORM OUTFLOW WILL MEET WITH THE LOW LEVEL JET DURING ITS
MAXIMUM INTENSITY. THE CENTRAL AND SOUTHERN PORTIONS OF OUR FLASH
FLOOD WATCH LOOK WELL WARRANTED...ALTHOUGH THE MAXIMUM COULD ALSO
OCCUR A LITTLE FARTHER EAST DEPENDING ON CAP STRENGTH. THE FAR
NORTHERN PORTION OF THE FLOOD WATCH WILL SEE THE STRONGEST ACTIVITY
EARLY THIS EVENING...BUT THERE IS A SECOND TROUGH ANALYZED AT
700-500 MB...THAT WILL SUPPORT SCATTERED REDEVELOPMENT OF HIGHER
BASED THUNDERSTORMS ACROSS NORTHERN OKLAHOMA AFTER MIDNIGHT.
WE HAVE ALSO ISSUED A WIND ADVISORY FOR THE OVERNIGHT PERIOD IN
WESTERN OKLAHOMA. MODELS DEPICT A 50 KNOT...NORTHERLY LOW LEVEL JET
BEHIND THE COLD FRONT. COLD ADVECTION SYNCED WITH STEEP LOW LEVEL
LAPSE RATES WILL LIKELY BRING WINDS TO THE SURFACE FOR AT LEAST A
FEW HOURS. THE EVENT COULD BE MARGINAL...BUT WOULD RATHER COVER IT
IN ANTICIPATION...TO LIGHTEN THE WORKLOAD FOR THE BUSY EVENING SHIFT.
IN THE WAKE OF ACTIVITY TONIGHT...WIDESPREAD CLOUDS WILL FILL THE
FRONTAL ZONE AND EXPAND BACK NORTHWARD ON THURSDAY. THIS SHOULD KEEP
TEMPERATURES IN THE 60S TO LOW 70S. FARTHER SOUTH...THE FRONT IS
FORECAST TO STALL NEAR THE RED RIVER. ALTHOUGH WE MAINTAIN LOW RAIN
CHANCES THURSDAY AND THURSDAY NIGHT...THE CAP WILL BE REBOUNDING
FROM THE SOUTHWEST...AND UPPER SUPPORT WILL BE MINIMAL OR SLIGHTLY
NEGATIVE FOR SUSTAINING THUNDERSTORMS.
FRIDAY THEN LOOKS VERY SIMILAR TO TODAY...IN THAT THE WARM FRONT
WILL LIFT NORTH...ALLOWING TEMPERATURES AND INSTABILITY TO
INCREASE...JUST BEFORE ANOTHER COLD FRONT ARRIVES FROM LATE IN THE
DAY THROUGH FRIDAY NIGHT. ANOTHER ROUND OF STRONG THUNDERSTORMS IS
POSSIBLE. THIS COULD BE THE FINAL IN OUR SERIES OF SYSTEMS...
HOWEVER...AS STRONGER...DRIER HIGH PRESSURE BUILDS DOWN THE FRONT
RANGE OF THE ROCKIES AND INTO THE SOUTHERN PLAINS LATER THIS WEEKEND.
PREV DISCUSSION... /ISSUED 1234 PM CDT WED MAY 13 2009/
AVIATION...
MOSTLY CLEAR SKIES EXPECTED AT ALL SITES THROUGH THIS AFTERNOON.
WINDS WILL SHIFT TO THE NORTHWEST BY 13/1900 AT BOTH KWWR AND
KGAG. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL BE
PUSHING NORTH TO SOUTH... BEGINNING WITH KPNC BY 14/0000 AND BY
14/0200 AFFECTING KOKC...KOUN...KCSM...KLAW. VISIBILITIES WILL BE
GREATLY REDUCED BY +TSRA AND GR IS POSSIBLE WITH ANY
THUNDERSTORM.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 58 71 64 84 / 70 20 20 10
HOBART OK 57 75 64 86 / 40 10 10 20
WICHITA FALLS TX 63 80 69 88 / 30 20 10 10
GAGE OK 47 76 60 83 / 30 10 10 30
PONCA CITY OK 56 71 60 80 / 70 20 30 20
DURANT OK 68 83 68 88 / 40 20 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ006>008-
011>013-017>020-023>032-040-042-043.
WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ009>011-014>017-021-
022.
TX...NONE.
&&
09/25/25Hazardous weather outlook, May 13, 6:08 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT WED MAY 13 2009
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
608 PM CDT WED MAY 13 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF NORTH CENTRAL AND CENTRAL OKLAHOMA. SURROUNDING THE
MODERATE RISK... IS A SLIGHT RISK AREA THAT ENCOMPASSES THE
REMAINDER OF WESTERN AND SOUTHERN OKLAHOMA AND MOST OF WESTERN NORTH
TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST AND NORTH OF A LINE
EXTENDING FROM ALVA... TO WEATHERFORD... TO LINDSAY... TO ADA. THE
SLIGHT RISK AREA COVERS WESTERN AND SOUTHERN OKLAHOMA AND MOST OF
WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
TONIGHT.
IMPACTS...
LARGE... DAMAGING HAIL UP TO BASEBALL SIZE...ESPECIALLY EARLY THIS
EVENING. DAMAGING WIND GUSTS TO 75 MPH WILL ALSO BE POSSIBLE.
TORNADOES WILL ALSO BE POSSIBLE...MAINLY WITH STORMS THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM N
THROUGH TONIGHT.
DISCUSSION...
A COLD FRONT MOVING SOUTH THIS EVENING IS PROVIDING SUFFICIENT LIFT
FOR THUNDERSTORMS IN THE VERY UNSTABLE AIRMASS. THUNDERSTORMS WILL CONTINUE
TO DEVELOP NEAR THE FRONT AS IT APPROACHES INTERSTATE 40 DURING THE
EVENING. THROUGH THE NIGHT THUNDERSTORMS WILL EVOLVE INTO A LARGE
COMPLEX THAT WILL MOVE CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.
WIND SPEEDS MAY BE ADEQUATE OVER THE NORTHERN HALF OF OKLAHOMA TO
SUPPORT SUPERCELL THUNDERSTORMS... WHICH COULD BE ENHANCED BY THE
LOW LEVEL WIND SHEAR NEAR THE COLD FRONT. IT IS THESE THUNDERSTORMS
THAT COULD PRODUCE A TORNADO.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL RESULT IN FLOODING OR PONDING OF WATER
ALONG STREAMS AND IN OTHER LOW-LYING AREAS. THE GREATEST THREAT OF
FLOODING IS IN CENTRAL AND SOUTHERN OKLAHOMA WHERE THE GROUND
REMAINS NEARLY SATURATED FROM PREVIOUS RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THE CHANCE OF
THUNDERSTORMS WILL INCREASE FRIDAY NIGHT AND SATURDAY AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH STORMS THAT
FORM ALONG THE FRONT FRIDAY NIGHT AND SATURDAY. THIS MAY RESULT
IN FLOODING OR PONDING OF WATER ALONG STREAMS AND IN OTHER LOW-LYING
AREAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM THURSDAY.In the hours before
Local storm report, May 13, 6:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL NORTH ENID 36.44N 97.87W
05/13/2009 E1.00 INCH GARFIELD OK EMERGENCY MNGR
0652 PM HAIL NORTH ENID 36.44N 97.87W
05/13/2009 E1.75 INCH GARFIELD OK EMERGENCY MNGR
&&
DWILLIAMLocal storm report, May 13, 6:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TORNADO 9 S NARDIN 36.68N 97.45W
05/13/2009 KAY OK BROADCAST MEDIA
RELAYED VIA STORM SPOTTERS AND SEVERAL BROADCAST MEDIA
OUTLETS.
&&
LAMERSLocal storm report, May 13, 7:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 8 W TONKAWA 36.68N 97.45W
05/13/2009 E1.25 INCH KAY OK TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL.
&&
LAMERSSpecial weather statement, May 13, 7:09 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 709 PM CDT WED MAY 13 2009 TXZ087-140045- KNOX TX- 709 PM CDT WED MAY 13 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KNOX COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF KNOX CITY AT 705 PM CDT...MOVING EAST AT 10 MPH...TOWARD MUNDAY...GOREE...AND RHINELAND. THIS AND OTHER THUNDERSTORMS IN KNOX COUNTY WILL PRODUCE STRONG WIND GUSTS OF 50 MPH...ALONG WITH OCCASIONAL LIGHTNING. REMAIN ALERT...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Local storm report, May 13, 7:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 6 WSW WATONGA 35.82N 98.51W
05/13/2009 E1.00 INCH BLAINE OK NWS EMPLOYEE
&&
DWILLIAMLocal storm report, May 13, 7:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL HITCHCOCK 35.97N 98.35W
05/13/2009 E1.00 INCH BLAINE OK TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 58 min |
| May 13, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 57 min |
| May 13, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 53 min |
| May 13, 8:36 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian | 3 hr |
| May 13, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 64 min |
| May 13, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kiowa, Washita | 63 min |
| May 13, 9:20 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| May 13, 9:24 PM CDT | Tornado Warning | OUN | Caddo, Grady | 31 min |
| May 13, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, McClain, Oklahoma, Pottawatomie and 1 more | 62 min |
| May 13, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 59 min |
| May 13, 10:07 PM CDT | Flash Flood Warning | OUN | Caddo, Kiowa | 6 hr |
| May 13, 10:07 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 38 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 61 min |
| May 13, 10:37 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| May 13, 10:45 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 60 min |
| May 13, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 64 min |
| May 13, 11:04 PM CDT | Flash Flood Warning | OUN | Comanche, Grady, Stephens | 5 hr |
| May 13, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, Jefferson and 4 more | 63 min |
| May 13, 11:29 PM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 30 min |
| May 13, 11:37 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| May 13, 11:43 PM CDT | Areal Flood Advisory | OUN | Garvin | 3 hr |
| May 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 68 min |
| May 13, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 32 min |
| May 14, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 60 min |
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Comanche, Cotton, Garvin and 8 more | 82 min |
| May 14, 12:25 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Murray | 3 hr |
| May 14, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 60 min |
| May 14, 1:02 AM CDT | Flash Flood Warning | OUN | Carter, Stephens | 4 hr |
| May 14, 1:17 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 4 hr |
| May 14, 1:51 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 54 min |
| May 14, 2:24 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 7 hr |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.